Thread: Could Syngex Cause Impotence?
12-08-2003, 07:44 PM #1
Could Syngex Cause Impotence?
**** man I'm pretty pissed today, couldn't get it up for my girlfriend(which has never happened before). Coincidentally I had just finished taking Syngex by VPX for 4 weeks, I've been off the product for maybe a week or week and a half. I know after the discontinuation of taking the test, your own levels are down but wouldn't that only cause loss in libido not impotence? Anyway, if any of you guys know that the Syngex could have caused it, let me know PLEASE. If not, I'm going to be the youngest guy ever on viagra.
12-09-2003, 01:33 PM #2
come on guys i really need an answer for this one
12-10-2003, 06:49 PM #3Originally Posted by El Jugo Bueno
12-10-2003, 07:06 PM #4
maybe your girlfriend is a dog that could be your problem. But really most prohormones do that to you i have no drive when doing them
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)